Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Increase/decrease Klonopin: fear of disinhibition

Posted by porkpiehat on November 13, 2011, at 10:42:10

In reply to Re: Increase/decrease Klonopin: fear of disinhibition porkpiehat, posted by Chairman_MAO on November 11, 2011, at 12:54:06

> > Chairman I'm curious what makes you ask about the stim...I'm taking the benzo partially for concentration, partially for social anxiety, and partially because it calms what I call in lay terms as hypomania from the SSRI and Lamictal.
>
> I ask because these are all really just drugs with effects; just because something is labelled something and conventionally used for that doesn't mean that the effect you're looking for is anything like what is going to happen.
>
> I am not sure if "hypomania" is the right word.
> Benzodiazepines can sometimes worsen agitation and anxiety in the long-term. You're already on three drugs so I'm not sure how you're supposed to tease apart the effects.
>
> What is the Lamictal and the SSRI prescribed for?
>
> >
> > I've taken stimulants recreationally. they seem to work but make me anxious if not taken with some kind of anxiolytic.
>
> Which stimulants, and at what doses? The dose is very important, and different stimulants have different effects. Also please tell me which medications you were taking, if any, when you tried them.
>
> If you want any additional feedback from me, please tell me which drug you started taking first, then the rest in the order they were added and why.
>
> Best of luck.

Without getting into my entire profile, I've been taking SSRIs (first Prozac then Celexa) for depression and anxiety. I've stopped them 2-3 times because I felt manic-y (spending, drinking, drugs, hyper), blunted, and insensitive, no sex drive. I tried Serzone in the interim, which only sorta worked. Added Wellbutrin and risperdal (separately) before giving up on the serzone altoether and switching back to Celexa.

They added Lamictal to calm the hypomanic behavior that returned with the celexa (given the prevalence of BP in my family). It worked and also provided an excellent anti-depressive/pro-social, pro-motivational effect. I was always awash in new ideas and started my own business and became very successful professionally. However it can make me very racy and concentration/reading became very difficult. It allowed me to cut the Celexa to 20 mgs.

Increasing anxiety led us to add buspar a while back at low doses <mgs per day, but it ultimately made me sad and angry a lot. Dropped that after a year with the exception of 5mgs at night because I ruminations kept me from sharing a bed with my boyfriend and awake.

Docs/therapists now see my symptoms as more of PTSD from childhood and some trauma/borderline symptoms. The whole bipolar question is kind of up in the air.

moderate substance use since early teens.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1002238
URL: http://www.dr-bob.org/babble/20111110/msgs/1002456.html